# SDR IPXA2025101939399

- Difficulty date: October 18, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 28,838 hours, 17,711 cycles
- System (JASC): 5200 · Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR EMERGENCY ASSIST BOTTLE HAS BEEN ACTIVATED.  ++REPLACED DIAPHRAGM AND SHEER PIN. SERVICED BOTTLE WITH NITROGEN WORK IAW A300 AMM 52-10-14/301. ALL CHECKS GOOD VERIFIED BOTTLE PRESSURES PER GMM 04-02 & A300 AMM 52-10-14/301
